Psycho-Babble Medication Thread 775475

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

NorAdrenaline

Posted by rjlockhart on August 11, 2007, at 11:32:32

I feel im going nuts.

I dont know if the strattera and this other depression medication im taking is causing me to sweat, im so nervous.

I dont know what to do.

 

Re: NorAdrenaline rjlockhart

Posted by Phillipa on August 11, 2007, at 12:13:45

In reply to NorAdrenaline, posted by rjlockhart on August 11, 2007, at 11:32:32

Call your doc. Love Phillipa ps I do still have an e-mail address.

 

Re: NorAdrenaline

Posted by linkadge on August 11, 2007, at 15:35:51

In reply to Re: NorAdrenaline rjlockhart, posted by Phillipa on August 11, 2007, at 12:13:45

You may want to just go back to prozac untill you know what you are going to do about the ADHD. I mean, you have taken the prozac for a while, if the straterra doesn't work out just go one step back.


Linkadge

 

Re: NorAdrenaline

Posted by Jay_Bravest_Face on August 11, 2007, at 19:04:50

In reply to Re: NorAdrenaline, posted by linkadge on August 11, 2007, at 15:35:51

> You may want to just go back to prozac untill you know what you are going to do about the ADHD. I mean, you have taken the prozac for a while, if the straterra doesn't work out just go one step back.
>
>
> Linkadge

Yeah...exactly. Just one drug at a time. Don't worry, there are lots of meds to try.(Many not even mentioned here.)
. But just take one thing at a time
Best,
Jay


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.